Volume 10, Issue 3 (11-1996)                   Med J Islam Repub Iran 1996 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

AREFI S H. SUDDEN VENTRICULAR FIBRILLATION DURING CATHE TERIZATION DUE TO LIDOCAINE INFILTRATION FOR LOCAL ANESTHESIA IN A 53 YEAR OLD WOMAN. Med J Islam Repub Iran. 1996; 10 (3) :247-248
URL: http://mjiri.iums.ac.ir/article-1-1193-en.html

From the Department of Cardiology, Dr. Shariati Hospital, Tehran University of Medical Sciences, Tehran, Islamic Republic of Iran.
Abstract:   (1659 Views)
Mrs. Heidari, 53 developed ventricular fibrillation and cardiopulmonary arrest after receiving 15 mL lidocaine 2% for local anesthesia at the Dr. Shariati Hospital Cathlab. There was no identified risk factor for her arrest preoperatively. She had a history of exertional chest pain for about 5 years and an electrocardiogram showed only inverted T-waves at the time of angiography. The case is reviewed in detail and a discussion of lidocaine toxicity is presented.
Full-Text [PDF 294 kb]   (819 Downloads)    
Type of Study: case report | Subject: Cardiovascular Surgery